MathSciNet Relay Station
MathSciNet bibliographic data
MR2594707 (2011a:26007) 26A33
Anastassiou, George A. Nabla discrete fractional calculus and nabla inequalities. Math. Comput. Modelling 51 (2010), no. 5-6, 562–571.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement